On the open-loop Nash equilibrium in LQ-games

J.C. Engwerda

Research output: Contribution to journalArticleScientificpeer-review

215 Downloads (Pure)
Original languageEnglish
Pages (from-to)729-762
Number of pages33
JournalJournal of Economic Dynamics and Control
Volume22
Issue number5
Publication statusPublished - 1998

Cite this

Engwerda, J.C. / On the open-loop Nash equilibrium in LQ-games. In: Journal of Economic Dynamics and Control. 1998 ; Vol. 22, No. 5. pp. 729-762.
@article{b0eba71b2d15471ab05748c119a6498a,
title = "On the open-loop Nash equilibrium in LQ-games",
author = "J.C. Engwerda",
note = "Pagination: 33",
year = "1998",
language = "English",
volume = "22",
pages = "729--762",
journal = "Journal of Economic Dynamics and Control",
issn = "0165-1889",
publisher = "Elsevier Science BV",
number = "5",

}

On the open-loop Nash equilibrium in LQ-games. / Engwerda, J.C.

In: Journal of Economic Dynamics and Control, Vol. 22, No. 5, 1998, p. 729-762.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the open-loop Nash equilibrium in LQ-games

AU - Engwerda, J.C.

N1 - Pagination: 33

PY - 1998

Y1 - 1998

M3 - Article

VL - 22

SP - 729

EP - 762

JO - Journal of Economic Dynamics and Control

JF - Journal of Economic Dynamics and Control

SN - 0165-1889

IS - 5

ER -